# SDR CALA2024121703098

- Difficulty date: November 20, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 312 LBL 10 FLOOR BEAM CORRODED ON UPPER SURFACE.
